# SDR 2007UALA02997

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND FWD LAV SERVICE PANEL HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED:  REPLACED THE FWD LAV SERVICE PANEL STIFFENER & HAT CHANNEL.
